IDEAS home Printed from
   My authors  Follow this serial

The Institute of Statistical Mathematics

Annals of the Institute of Statistical Mathematics

Contact information of Springer & The Institute of Statistical Mathematics

Serial Information

Order information:
Download restrictions: Access to the full text of the articles in this series is restricted.
Series handle: RePEc:spr:aistmt
ISSN: 0020-3157

Citations RSS feed: at CitEc

Impact factors

Access and download statistics
Top item:


All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:aistmt. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: .


June 2002, Volume 54, Issue 2

March 2002, Volume 54, Issue 1

December 2001, Volume 53, Issue 4

September 2001, Volume 53, Issue 3

June 2001, Volume 53, Issue 2

March 2001, Volume 53, Issue 1

December 2000, Volume 52, Issue 4

September 2000, Volume 52, Issue 3

June 2000, Volume 52, Issue 2

March 2000, Volume 52, Issue 1

December 1999, Volume 51, Issue 4

September 1999, Volume 51, Issue 3

June 1999, Volume 51, Issue 2

March 1999, Volume 51, Issue 1

December 1998, Volume 50, Issue 4

September 1998, Volume 50, Issue 3

IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.